Stevens Johnson Syndrome Lawsuit Filed
Scranton, PA: The parents of a boy who died after developing Stevens Johnson Syndrome are reportedly filing a lawsuit against a medical center, a hospital and multiple doctors who treated the boy. The parents allege the defendants were negligent in ...
LawyersandSettlements.com - Wed, 03 Dec 2014 14:07



Stevens-Johnson Syndrome: Young Mother's Body 'Burns From Inside Out' After ...
Castanada was diagnosed with Stevens-Johnson syndrome. Stevens-Johnson syndrome is a rare — but potentially fatal — reaction to drugs, which can occur even when drugs are taken as prescribed by a person's doctor, according to Mount Sinai Hospital ...
The Inquisitr - Wed, 10 Dec 2014 11:41

Young Mother's Body 'Burns From The Inside Out' Due To Stevens-Johnson ...
Science World Report - Wed, 10 Dec 2014 15:00

Teen takes antibiotic, suffers burns from "inside-out"
CBS News - Thu, 11 Dec 2014 15:06

Prognosis is good for teen burning 'from inside out'
First Coast News - Fri, 12 Dec 2014 04:11

A friend gave her an antibiotic; now she's fighting for her life
CNN - Wed, 10 Dec 2014 20:00



Stevens-Johnson Syndrome a Rare but Devastating Complication of Drug ...
A young California woman is struggling to survive, just two weeks after taking a friend's prescription antibiotic for some cold-like symptoms. She developed a condition known as Stevens-Johnson Syndrome (SJS), a rare and unpredictable complication ...
Legal Examiner - Fri, 12 Dec 2014 07:00



How a NUROFEN tablet left a Melbourne woman near death
Ms Vethavanam had never heard of Stevens Johnson syndrome - a severe adverse reaction to a medication - when she as diagnosed with it in July last year. The condition, caused by any prescribed medication or off the shelf such as Ibuprofen, affects ...
Daily Mail - Tue, 09 Dec 2014 17:09



Teenager almost dies on birthday after suffering extremely rare reaction to ...
She was struck down by Stevens Johnson Syndrome (SJS) and TENS - Toxic Epidermal Necrolysis Syndrome - which caused severe burns to her organs and skin. The rare reaction caused burns to over 50% of her body causing her skin to blister, scab and ...
Mirror.co.uk - Thu, 04 Dec 2014 02:10

When Sharing is Not Nice
Instead, Castanada developed Stevens - Johnson syndrome, a severe drug reaction which causes the body to basically burn from the inside out. All of Castanada's skin has now blistered and peeled, and she has a long and painful recovery ahead of her.
UUHC Health Feed - Wed, 17 Dec 2014 10:56

Recurrence of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis ...
The number of cases of Stevens-Johnson syndrome and toxic epidermal necrolysis in our sample (708 cases among approximately 13 million people over 9 years, or 6 cases per 1 million person-years; Stevens-Johnson syndrome, 4.8 per 1 million ...
JAMA: The Journal of the American Medical Association - Tue, 14 Oct 2014 13:10



Woman Fighting for Her Life After Taking Friend's Antibiotic
Doctors had diagnosed Castanada with Stevens-Johnson syndrome (SJS), a rare and potently fatal adverse reaction to antibiotics or other medications. It has since turned into toxic epidermal necrolysis (TEN), a more serious condition in which the skin ...
Pharmacy Times - Tue, 16 Dec 2014 06:03


1  2  3  4  5  6  7  8    ->


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.

Last update: September 2014